Pain Reliever, Fever Reducer
Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps. Temporarily reduces fever. Contains no aspirin.
Adults and children 12 years over: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children under 12 years: Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of TYLENOL and may cause liver damage.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do Not Use: with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Per Caplet: Acetaminophen 500 mg
Carnauba Wax; Castor Oil; Cellulose; Corn Starch; FD&C Red #40; Hypromellose; Magnesium Stearate; Sodium Starch Glycolate; Titanium Dioxide